logo AFST

Équations de Hamilton-Jacobi-bellmann avec hamiltoniens quasilinéaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 6 (1984) no. 3-4, pp. 171-184.
@article{AFST_1984_5_6_3-4_171_0,
     author = {Gimbert, Francis},
     title = {\'Equations de {Hamilton-Jacobi-bellmann} avec hamiltoniens quasilin\'eaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {171--184},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 6},
     number = {3-4},
     year = {1984},
     doi = {10.5802/afst.608},
     mrnumber = {799595},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.608/}
}
Francis Gimbert. Équations de Hamilton-Jacobi-bellmann avec hamiltoniens quasilinéaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 6 (1984) no. 3-4, pp. 171-184. doi : 10.5802/afst.608. https://afst.centre-mersenne.org/articles/10.5802/afst.608/

[1] L.C. Evans - P.L. Lions. «Résolution des équations de Hamilton-Jacobi-Bellmann». C. R.A.S. Paris 290 (1980), 1049-1052. | MR 582494 | Zbl 0461.49017

[2] L.C. Evans - P.L. Lions. «Second derivative estimates for the Bellman equation».

[3] D. Gilbarg - N.S. Trudinger. «Elliptic partial differential equations of second order». Springer Verlag, New-York, 1977. | MR 473443 | Zbl 0361.35003

[4] O.A. Ladyzenskaya - N.N. Uraltseva. «Linear and quasilinear elliptic equations».

[5] S. Lenhart. «Partial differential equations from dynamic programming equations». Ph. D., University of Kentucky-Lexington, 1981.

[6] P.L. Lions. «Résolution de problèmes elliptiques quasilinéaires». Arch. Rat. Mech. Anal., 74 (1980), 335-354. | MR 588033 | Zbl 0449.35036

[7] P.L. Lions. «Résolution des problèmes de Bellmann-Dirichlet».

[8] P.L. Lions. «Optimal control of diffusion processes and Hamilton-Jacobi-Bellmann equations». Part III : Regularity of the optimal cost function. | Zbl 0716.49024

[9] J. Serrin. «The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables». Phil. Trans. Roy. Soc. London, A264, 413-469, 1969. | MR 282058 | Zbl 0181.38003

[10] N.S. Trudinger. «Fully nonlinear, uniformly elliptic equations under natural structure conditions». Trans. Amer. Math. Soc. | MR 701522 | Zbl 0518.35036